# SDR 2006FA0000799

- Difficulty date: August 4, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210024H
- Part serial: 1818537
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GOVERNOR FAILED AFTER 772.1 HOURS OF OPERATION.  PROPELLER SYNCHRONIZATION FUNCTION IS INOPERATIVE.  COMPONENT WAS OVERHAULED ON WO 39914 ON 07/06/2006.  (K)
